# SDR AALA20170319001

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 3,596 hours, 1,353 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT R3 DOOR ASSIST BOTTLE IS BELOW LIMITS.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00.
